# SDR HEEA084175

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,578 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 7645001078119
- Part serial: 3721162C3
- Condition: Reads High
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL PRESSURE INDICATES ABOVE RED LINE ABOVE IDLE.  FOUND PRESSURE TRANSMITTER INDICATING ABOVE 160 PSI WITH DEAD WEIGHT TESTER AT 130 PSI. SCRAPPED TRANSMITTER.
